Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A class of differential-functional systems. I


Author: Robert B. Kelman
Journal: Trans. Amer. Math. Soc. 96 (1960), 54-66
MSC: Primary 34.75
MathSciNet review: 0146487
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. G. van der Corput, Asymptotic expansions III--The asymptotic behavior of certain second order differential equations, Air Force Contract AF-18(600)-958 (R-354-10-52), University of California, 1955.
  • [2] Heinz Prüfer, Neue Herleitung der Sturm-Liouvilleschen Reihenentwicklung stetiger Funktionen, Math. Ann. 95 (1926), no. 1, 499–518 (German). MR 1512291, http://dx.doi.org/10.1007/BF01206624
  • [3] E. T. Whittaker and G. N. Watson, Modern analysis, 4th ed., Cambridge University Press, 1952.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.75

Retrieve articles in all journals with MSC: 34.75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0146487-2
PII: S 0002-9947(1960)0146487-2
Article copyright: © Copyright 1960 American Mathematical Society